MAUDE Adverse Event Report: K2M, Inc. Aleutian TLIF II Straight Inserter, Inner Shaft; Intervertebral Fusion Device With Bone Graft, Lumbar

K2M, Inc. Aleutian TLIF II Straight Inserter, Inner Shaft; Intervertebral Fusion Device With Bone Graft, Lumbar
Catalog Number 3303-90152
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of an aleutian tlif ii straight inserter inner shaft fractured intra-operatively during cage insertion.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.

Brand Name
Aleutian TLIF II Straight Inserter, Inner Shaft
Common Device Name
Intervertebral Fusion Device With Bone Graft, Lumbar
Manufacturer (Section D)
K2M, Inc.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key24811918
Report Number3004774118-2026-00097
Device Sequence Number14989018
Product Code MAX
UDI-Device Identifier10888857076617
UDI-Public(01)10888857076617(11)230706(10)VFKA
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K150481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3303-90152
Device Lot NumberVFKA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown